MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" error message was confirmed during the functional testing and the archive data review.The root cause of the reported complaint was due to the brake gap being out of specification.The archive data indicated system error 139 (unable to hold compression position), confirming the reported complaint.The autopulse platform failed functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering on, confirming the reported complaint.The brake gap inspection revealed a wide brake gap, out of specification.After clearing the system error using the apvision3 software, the platform could not maintain position during compression with the large resuscitation test fixture (lrtf).The brake gap needs to be adjusted within the specification to address the reported complaint.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
The customer reported that during the shift check, the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" error message.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21853485
Report Number3010617000-2025-00300
Device Sequence Number8699617
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown